MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C1
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a nrg transseptal needle was selected for use.During the procedure, it was mentioned that it was not possible to cross the septum.A first nrg needle was advanced into the right atrium (ra) through a non-boston scientific sr0 sheath, several applications of energy were delivered without transeptal access.Hence, a second nrg needle was then opened and advanced through the sr0.The second needle was placed on the septum and several attempts were made to deliver energy without success.Restarting the bmc rf generator and replacing the grounding pad and cable were also tried and no improvement.Eventually a trickle of saline was noticed in the left atrium was noted on intra cardiac echo.The nrg needle was then removed, and a wire was inserted and crossed the septum.The sr0 was advanced over the wire and the procedure was completed.No patient complication was reported.The device is not expected to be returned for analysis (disposed).No other issues were reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separate problem report will be filed for the first nrg needle.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21599243
Report Number2124215-2025-15763
Device Sequence Number8938849
Product Code DXF
UDI-Device Identifier00685447004530
UDI-Public00685447004530
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C1
Device Catalogue NumberNRG-E-HF-71-C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale